On the maximal lattice of finite cyclic groups

AUTHOR AND
AFFILIATION

SOURIAR SEBASTIAN1, ALEXANDER MENDEZ2 and DIVYA MARY DAISE.S3

KEYWORDS:

Cyclic groups of prime order, maximal lattice, Lfuzzy subgroups.

Issue Date:

April 2013

Pages:

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.25 – No.1

PDF

Click Here Download PDF

DOI:

jusps-A

ABSTRACT:

In this paper we introduce the notion of a maximal lattice of groups. We also prove some theorems regarding maximal lattices and based on them develop a method to construct the maximal lattice of any finite cyclic group.

Copy the following to cite this Article:

SOURIAR SEBASTIAN1, ALEXANDER MENDEZ2 and DIVYA MARY DAISE.S3, “On the maximal lattice of finite cyclic groups”, Journal of Ultra Scientist of Physical Sciences, Volume 25, Issue 1, Page Number , 2016


Copy the following to cite this URL:

SOURIAR SEBASTIAN1, ALEXANDER MENDEZ2 and DIVYA MARY DAISE.S3, “On the maximal lattice of finite cyclic groups”, Journal of Ultra Scientist of Physical Sciences, Volume 25, Issue 1, Page Number , 2016

Available from: http://www.ultrascientist.org/paper/265/


In this paper we introduce the notion of a maximal lattice of groups. We also prove some theorems regarding maximal lattices and based on them develop a method to construct the maximal lattice of any finite cyclic group.